# SDR DALA2018052903625

- Difficulty date: May 28, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 58,215 hours, 31,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1328-1344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PRODUCTION DOUBLER CUT-OUT ON DRAIN BS 1328-1344 BETWEEN LONGERONS 26 - 27R.  REPLACED IAW DWG:5936667, REV CD, AND SRM 51-30-02, VOL II.
